# SDR 2003F00363

- Difficulty date: January 22, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: TY214810A
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH - FLT 6743 - PHX-TUS, AIRCRAFT ABORTED TAKEOFF DUE TO RIGHT THRUST REVERSER UNSAFE MESSAGE.  MAINTENANCE REPLACED THE RIGHT ISOLATION CONTROL VALVE.  (M)
